Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1161 to 1180 of 1919

1161
On Parseval Wavelet Frames with Two or Three Generators via the Unitary Extension Principle

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.57, no.2, pp.254 - 263, 2014-06

1162
On partial sums of a Gaussian sequence with stationary increments

Choi, U-Jinresearcher; Choi, YK; Lee, BS, STOCHASTIC ANALYSIS AND APPLICATIONS, v.16, no.5, pp.825 - 842, 1998-01

1163
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

1164
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

1165
ON POSITIVELY CURVED FOUR-MANIFOLDS WITH S(1)-SYMMETRY

Kim, Jin-Hongresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.22, no.7, pp.981 - 990, 2011-07

1166
On products of quadratic twists and ranks of elliptic curves over large fields

Im, Bo-Haeresearcher; Lozano-Robledo, Alvaro, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.79, pp.1 - 14, 2009-02

1167
On r-dynamic coloring of graphs

Jahanbekam, Sogol; Kim, Jaehoonresearcher; Suil, O.; West, Douglas B., DISCRETE APPLIED MATHEMATICS, v.206, pp.65 - 72, 2016-06

1168
ON RAMANUJANS CUBIC CONTINUED FRACTION AS A MODULAR FUNCTION

Cho, Bumkyu; Koo, JaKyungresearcher; Park, Yoon Kyung, TOHOKU MATHEMATICAL JOURNAL, v.62, no.4, pp.579 - 603, 2010-12

1169
On rational maps from the product of two general curves

Lee, Yongnamresearcher; Pirola, Gianpietro, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.16, no.4, pp.1139 - 1152, 2016-12

1170
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

1171
On Remarks of Lifting Problems for Elliptic Curves

H.J.Kim; J.H.Cheon; Hahn, Sang-Geunresearcher, ADVANCED STUDIES IN CONTEMPORARY MATHEMATICS (KYUNGSHANG), v.2, no.0, pp.21 - 36, 2000-02

1172
On Riesz wavelets associated with multiresolution analyses

Kim, Hong Ohresearcher, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.13, no.2, pp.138 - 150, 2002-12

1173
On right-angled Artin groups without surface subgroups

Kim, Sang-Hyunresearcher, GROUPS GEOMETRY AND DYNAMICS, v.4, no.2, pp.275 - 307, 2010

1174
On Semialgebraic Transformation Groups I

dong youp suhresearcher; dae heui park, INFORMATION CENTER FOR MATHEMATICAL SCIENCES, v.5, no.1, pp.59 - 66, 2002

1175
On Siegel invariants of certain CM-fields

Koo, Ja Kyungresearcher; Robert, Gilles; Shin, Dong Hwa; Yoon, Dong Sung, Ramanujan Journal, v.54, no.2, pp.261 - 284, 2021-02

1176
On some applications of Eisenstein series

Eum, Ick Sun; Koo, JaKyungresearcher; Shin, Dong Hwa, PUBLICATIONES MATHEMATICAE-DEBRECEN, v.85, no.1-2, pp.73 - 91, 2014

1177
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

1178
On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

1179
On some extensions of Gauss' work and applications

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, OPEN MATHEMATICS, v.18, pp.1915 - 1934, 2020-12

1180
On some Fricke families and application to the Lang-Schertz conjecture

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.146, no.4, pp.723 - 740, 2016-08

Discover

rss_1.0 rss_2.0 atom_1.0